# SDR CALA2021092701685

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 81,843 hours, 11,546 cycles
- System (JASC): 3820 · Wash Water System
- Part: Drain Line
- Part number: BOE20130453
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-25-3-0068 - FWD CARGO L/H STA 480 TO STA 500 SIDE WALL INSI DE, A GALLEY DRAIN LINE, CONNECT RUBBER HOSE FOUND TORN. REF N/R L/P 9130151 AND ORIGINATED BY EMP V896834. FWD CARGO L/H STA 480 TO 500 SIDE WALL AREA GALLEY DRAIN LINE RE PLACED AS PER AMM 20-10-10. ATTACH FORM 44.0008 ITEM 1 TO 30 ACC OMPLISHED. ADD EMP:V896920 UNDER THE FAULTY GALLEY HOSE FOUND EVIDENCE OF SPILLAGE, FWD CARGO LH STA 480 TO STA 500 UNDER SPILL AREA NEED REMOVE FURTHER SLOPE AND SIDEWALL PNLS FOR MORE INVESTIGATION IAW EC2011-01000 REV AB ADD EMP:V898560 PERFORM DEEP CLEAN STA 566-610 AND 632-654+22 LH BELOW FLOOR 20" ADD EMP:V901205 -04.PER FORM DEEP CLEAN STA 544-654A+22 LH SLOPE INTERNAL AREA. ELECT BUNDLES AT LH SIDEWALL INTERNAL STA 478-500 PER SWPM 20-10 BILGE AREA PER ECRA 2011-01000 REV AB. PERFORM DEEP CLEAN ON PERFORM DEEP CLEAN ON STA 434-544 S27L-S37L SLOPE & BELOW FLOOR AREA PER ECRA 2011-01000 REV AB. PERFORM ECRA 2011-0100 GALLEY SPILL 2B (B) IN AFFECTED AREA. FWD CARGO STA 566-610 AND STA 632 -654+22 LH BELOW FLOOR 20" AREA INSPECTED AND NO STRUCTURE CORROSION FOUND.
